Vol. 5 No. 4 (2022): volume 5 issue 4
Published:
2022-12-31
Articles
-
Existence of mild solutions for semilinear ψ−Caputo-type fractional evolution equations with nonlocal conditions in Banach spaces
Abstract views: 161 /
PDF downloads: 135
-
On the convergence of the sixth order Homeier like method in Banach spaces
Abstract views: 106 /
PDF downloads: 66
-
Dynamics and optimal control strategies of Corruption model
Abstract views: 153 /
PDF downloads: 105
-
Broadening the convergence domain of Seventh-order method satisfying Lipschitz and Hölder conditions
Abstract views: 90 /
PDF downloads: 48
-
A double proximal gradient method with new linesearch for solving convex minimization problem with application to data classification
Abstract views: 110 /
PDF downloads: 64